# SDR FDEA201102240729

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 52,298 hours, 21,699 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Nlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, DID NOT GET A NOSE GEAR DOWN GREEN INDICATION.  DID GO AROUND, RAN QRH PROCEDURE, DID NOT RECEIVE A GEAR DISAGREE LIGHT.  LED TO  BELIEVE JUST BULB PROBLEM TRIED TO REPLACE BULBS AS ANOTHER ASSURANCE THAT THE NOSE GEAR WAS INFACT DOWN AND LOCKED, COULD NOT GET LIGHT IND BACK INTO  SOCKET DECLARED EMERGENCY AS PRECAUTION.  NORMAL LANDING.  REPOSITIONED 3, REMOVED LIGHT SOCKETS AND RELAMPED IAW MM 33-13-00-2-0.  ALL LIGHTS, OPS CHECKED NORMAL.
